MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent premature deployment occurred.The stenosed target lesion was located in the severely calcified brachial artery and a shockwave device was performed.An 8.0x30x75cm express ld stent balloon expandable was crossed for treatment.However, when the device was pulled back to be repositioned for more precision, the stent slid off of the stent balloon catheter, thus dislodged inside the patient.The device was taken out by snaring through the femoral artery and was fully recovered.There were no fragments left inside the body and the procedure was completed via angioplasty with another device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent premature deployment occurred.The stenosed target lesion was located in the severely calcified brachial artery and a shockwave device was performed.An 8.0x30x75cm express ld stent balloon expandable was crossed for treatment.However, when the device was pulled back to be repositioned for more precision, the stent slid off of the stent balloon catheter, thus dislodged inside the patient.The device was taken out by snaring through the femoral artery and was fully recovered.There were no fragments left inside the body and the procedure was completed via angioplasty with another device.There were no patient complications nor injuries reported.It was further reported that the correct complaint device was an 8 x 60 x 130 innova stent.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18302811
Report Number2124215-2023-69999
Device Sequence Number20566964
Product Code NIP
UDI-Device Identifier08714729874188
UDI-Public08714729874188
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0030241941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/25/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown